# SDR SIMA200426903

- Difficulty date: September 1, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  PERFORMED A CUTOUT OF THE DAMGAED AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2004-145/4061B DATED AUGUST 31, 2004.  (M)
